Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Primitive points on elliptic curves


Authors: S. Lang and H. Trotter
Journal: Bull. Amer. Math. Soc. 83 (1977), 289-292
MSC (1970): Primary 12A75, 14G25
DOI: https://doi.org/10.1090/S0002-9904-1977-14310-3
MathSciNet review: 0427273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ba] M. I. Bašmakov, Un théorème de finitude sur la cohomologie des courbes élliptiques, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A999-A1101. MR 42 #4548. MR 269653
  • [Go] L. Goldstein, Analogues of Artin's conjecture, Trans. Amer. Math. Soc. 149 (1970), 431-442. MR 43 #4792. MR 279066
  • [Ho] C. Hooley, On Artin's conjecture, J. Reine Angew. Math. 225 (1967), 209-220. MR 34 #7445. MR 207630
  • [LT] S. Lang and H. Trotter, Frobenius distributions in GL, Lecture Notes in Math., vol. 504, Springer-Verlag, Berlin and New York, 1975.
  • [We] P. Weinberger, A counterexample to an analogue of Artin's conjecture, Proc. Amer. Math. Soc. 35 (1972), 49-52. MR 45 #8630. MR 299582

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A75, 14G25

Retrieve articles in all journals with MSC (1970): 12A75, 14G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14310-3

American Mathematical Society